# SDR DALA2023111009256

- Difficulty date: May 10, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N517DN
- Make and model: Airbus A320*
- Aircraft serial: 11078
- Aircraft time: 4,191 hours, 1,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5017 ER/A 608099-14 SECTION I WAS ISSUED FOR FUSELAGE SKIN FR5 ABOVE FLOOR LINE REPAIR. CORRECTIVE ACTION: COMPLIED WITH INSPECTION PER ERA. (2760640)
